# SDR CALA2013121200908

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BACB14964447075T
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LT TRANSITION PANEL HAS SMALL PUNCTURE.  R & R LT TRANSITION PANEL FROM STATION 449 TO 500C+6 IAW SRM 53-00-53.
